# SDR SWIA2020060950998

- Difficulty date: May 3, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BAY DOOR SURROUND, LOWER STUB FRAME BELOW THE SILL PLATE HAS CORROSION AT APPROXIMATELY FS549.00.  (C-CHECK) RO 4/23/2020 REMOVED AND INSTALLED NEW LOWER STUB FRAME AT FS 549.00 REF SRM AND DRAWING. SEE CONTINUATION CARD FOR DETAILS.
